Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("APPROXIMATION POLYNOMIALE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2880

  • Page / 116

Export

Selection :

  • and

A CONTRIBUTION TO THE PROBLEM OF WEIGHTED POLYNOMIAL APPROXIMATIONFREUD G.1972; SER. INTERNATION. ANAL. NUMER.; SUISSE; DA. 1972; VOL. 20; PP. 431-447; BIBL. 1 P. 1/2Serial Issue

INVERSE APPROXIMATION THEOREMS OF LEBEDEV AND TAMRAZOVBIJVOETS L; HOGEVEEN W; KOREVAAR J et al.1981; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1981; VOL. 60; PP. 265-281; BIBL. 10 REF.Conference Paper

LOCAL SPLINE APPROXIMATION METHODS.LYCHE T; SCHUMAKER LL.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 15; NO 4; PP. 294-325; BIBL. 16 REF.Article

APPROXIMATION POLYNOMIALE SUR UN ARC DANS LE PLAN COMPLEXE.BAILLETTE A; SIDDIQI JA.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 281; NO 19; PP. 791-793; ABS. ANGL.; BIBL. 1 REF.Article

PARAMETRIC APPROXIMATION OF CONTINUOUS FUNCTIONS WITH BOUNDED VARIATION.NICOLCHEVA MG.1974; STUD. SCI. MATH. HUNGAR.; HONGR.; DA. 1974; VOL. 9; NO 3-4; PP. 391-398; BIBL. 8 REF.Article

PIECEWISE APPROXIMATION OF FUNCTIONS OF TWO VARIABLES THROUGH REGIONS WITH VARIABLE BOUNDARIESPAVLIDIS T.1972; IN: ASSOC. COMPUT. MACH. ANN. CONF. PROC. BOSTON, 1972; NEW YORK; ASSOC. COMPUT. MACH.; DA. 1972; VOL. 2; PP. 652-662; BIBL. 1 P.Conference Proceedings

METHODS OF EVIDENCE APPROXIMATION BY POLYNOMIALIS APPLIED IN METALLURGY AND METAL SCIENCE.RYS J; BRACHUCY A.1977; ZESZ. NAUK. AKAD. GORN. HUTN. STANISLAWA STASZICA; POL; DA. 1977; NO 681; PP. 495-505; ABS. RUS; BIBL. 6 REF.; IDEM POLArticle

CURVE FITTING BY A PIECEWISE CUBIC POLYNOMIAL.ICHIDA K; YOSHIMOTO F; KIYONO T et al.1976; COMPUTING; AUSTR.; DA. 1976; VOL. 16; NO 4; PP. 329-338; ABS. ALLEM.; BIBL. 8 REF.Article

MODULI OF MONOTONICITY WITH APPLICATIONS TO MONOTONE POLYNOMIAL APPROXIMATION.UBHAYA VA.1976; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1976; VOL. 7; NO 1; PP. 117-130; BIBL. 15 REF.Article

PIECEWISE MONOTONE INTERPOLATION AND APPROXIMATION WITH MUNTZ POLYNOMIALS.PASSOW E; RAYMON L; SHISHA O et al.1976; TRANS. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 218; PP. 197-205; BIBL. 13 REF.Article

POLYNOMIAL BOUNDS FOR PROBABILITY GENERATING FUNCTIONS.BRAUN H.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 3; PP. 507-514; BIBL. 3 REF.Article

ONE-SIDED APPROXIMATION WITH SIDE CONDITIONS.JOHNSON DJ.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 16; NO 4; PP. 366-371; BIBL. 6 REF.Article

SOME PROPERTIES OF A CERTAIN SET OF INTERPOLATING POLYNOMIALS.LEEMING DJ.1975; BULL. CANAD. MATH.; CANADA; DA. 1975; VOL. 18; NO 4; PP. 529-537; BIBL. 11 REF.Article

APPROXIMATION POLYNOMIALE GENERALISEE DANS CERTAINS ESPACES SEMI-NORMES.LAVOIE M.1975; BULL. CANAD. MATH.; CANADA; DA. 1975; VOL. 18; NO 4; PP. 523-527; BIBL. 14 REF.Article

ON JACKSON AND BERNSTEIN TYPE APPROXIMATION THEOREMS IN THE CASE OF APPROXIMATION BY ALGEBRAIC POLYNOMIALS IN P-SPACES.NGUYEN XUAN KY.1974; STUD. SCI. MATH. HUNGAR.; HONGR.; DA. 1974; VOL. 9; NO 3-4; PP. 405-415; BIBL. 10 REF.Article

PROBLEMES DE PROLONGEMENT ANALYTIQUE ET D'APPROXIMATION POLYNOMIALE PONDEREE.NESSIM SIBONY.1974; AO-CNRS-11971; FR.; DA. 1974; PP. (104P.); BIBL. 8 REF.; (THESE DOCT. SCI. MATH.; PARIS-SUD)Thesis

UNE ERREUR D'APPROXIMATION DES ANOMALIES GRAVIMETRIQUES PAR UN POLYNOME DU SECOND DEGREFAN KUANG KUEHT; FAN KUANG KUET.1972; PRIKL. GEOFIZ.; S.S.S.R.; DA. 1972; NO 68; PP. 156-162; BIBL. 4REF.Serial Issue

ZUR APPROXIMATION DURCH POLYNOME MIT GANZEN KOEFFIZIENTEN. = APPROXIMATION PAR POLYNOME AVEC COEFFICIENTS INTEGRAUXMULLER H.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 16; NO 1; PP. 43-47; BIBL. 5 REF.Article

RELATIVE APPROXIMATION.BACOPOULOS A; SHISHA O; TAYLOR GD et al.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 15; NO 4; PP. 356-365; BIBL. 3 REF.Article

REMARQUES SUR L'APPROXIMATION POLYNOMIALE.SICIAK J; NGUYEN THANH VAN.1974; C.R. ACAD. SCI., A; FR.; DA. 1974; VOL. 279; NO 3; PP. 95-98; BIBL. 5 REF.Article

THEORIE DE L'APPROXIMATIONZAMANSKY M.1974; C.R. ACAD. SCI., A; FR.; DA. 1974; VOL. 279; NO 25; PP. 855-858; BIBL. 8 REF.Article

ON THE NONTRIVIALITY OF RESTRICTED RANGE POLYNOMIAL APPROXIMATION.JOHNSON DJ.1975; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1975; VOL. 12; NO 2; PP. 183-187; BIBL. 7 REF.Article

POLYNOMIAL EVALUATION SCHEMES.NEWBERY ACR.1975; MATH. OF COMPUT.; U.S.A.; DA. 1975; VOL. 29; NO 132; PP. 1046-1050; BIBL. 1 REF.Article

CONSTRUCTION OF POLYNOMIAL VALUES ORTHOGONAL ON A GIVEN SET OF A ONE-DIMENSIONAL VARIABLE. = CONSTRUCTION DE FONCTIONS POLYNOMIALES D'UNE VARIABLE SCALAIRE, ORTHOGONALES SUR UN INTERVALLE DONNEBARTKOWIAK A.1974; ZASTOSOW. MAT.; POLSKA; DA. 1974; VOL. 14; NO 2; PP. 327-333; ABS. POL.; BIBL. 4 REF.Article

IMPROVED INTEGRAL TRANSPORT THEORY BY MEANS OF SPACE POLYNOMIAL APPROXIMATIONSLIGOU J.1973; NUCL. SCI. ENGNG; U.S.A.; DA. 1973; VOL. 50; NO 2; PP. 135-146; BIBL. 27 REF.Serial Issue

  • Page / 116